Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2013 (Vol. 5, Issue: 03)
Article Information:

Error Analysis for Shannon Sampling Series Approximation with Measured Sampled Values

Peixin Ye
Corresponding Author:  Peixin Ye 

Key words:  Besov class, local averages, measured sampled values, modulus of continuity, Shannon sampling theorem, truncation error,
Vol. 5 , (03): 858-864
Submitted Accepted Published
June 13, 2012 July 18, 2012 January 21, 2013
Abstract:

Errors appear when the Shannon sampling series is applied to reconstruct a signal in practice. In this paper, we study a general model that uses linear functional to cover several errors in one formula, and consider sampling series with measured sampled values for not band-limited signals but satisfying some decay condition. We obtain the uniform truncated error bound of Shannon series approximation for multivariate Besov class. The results show this kind of Shannon series can approximate a smooth signal well.
Abstract PDF HTML
  Cite this Reference:
Peixin Ye, 2013. Error Analysis for Shannon Sampling Series Approximation with Measured Sampled Values.  Research Journal of Applied Sciences, Engineering and Technology, 5(03): 858-864.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved